References of "Gajda, Wojciech"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailBig monodromy theorem for abelian varieties over finitely generated fields
Arias De Reyna Dominguez, Sara UL; Gajda, Wojciech; Sebastian, Petersen

in Journal of Pure and Applied Algebra (2013), 217(2), 218--229

An abelian variety over a field K is said to have big monodromy, if the image of the Galois representation on l-torsion points, for almost all primes l contains the full symplectic group. We prove that ... [more ▼]

An abelian variety over a field K is said to have big monodromy, if the image of the Galois representation on l-torsion points, for almost all primes l contains the full symplectic group. We prove that all abelian varieties over a finitely generated field K with the endomorphism ring Z and semistable reduction of toric dimension one at a place of the base field K have big monodromy. We make no assumption on the transcendence degree or on the characteristic of K. This generalizes a recent result of Chris Hall. [less ▲]

Detailed reference viewed: 34 (0 UL)
Full Text
Peer Reviewed
See detailAbelian varieties over finitely generated fields and the conjecture of Geyer and Jarden on torsion
Arias De Reyna Dominguez, Sara UL; Gajda, Wojciech; Petersen, Sebastian

in Mathematische Nachrichten (2013), 286(13), 1269-1286

In this paper we prove the Geyer-Jarden conjecture on the torsion part of the Mordell-Weil group for a large class of abelian varieties defined over finitely generated fields of arbitrary characteristic ... [more ▼]

In this paper we prove the Geyer-Jarden conjecture on the torsion part of the Mordell-Weil group for a large class of abelian varieties defined over finitely generated fields of arbitrary characteristic. The class consists of all abelian varieties with big monodromy, i.e., such that the image of Galois representation on l-torsion points, for almost all primes l, contains the full symplectic group. [less ▲]

Detailed reference viewed: 33 (2 UL)